# SDR IVLA201710030001

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N105TQ
- Make and model: Cirrus SR22
- Aircraft serial: 2659
- Aircraft time: 5,372 hours
- Engine: Cont IO550N
- Engine time: 3,430 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Motor
- Part number: 11797006
- Part serial: EO266
- Condition: Loose
- Location: Zone 100
- Part time: 5,372 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE PLAY IN ELEVATOR.  UPON FURTHER INVESTIGATION FOUND PITCH TRIM MOTOR ROTATING SLIGHTLY WHEN MOVING ELEVATOR.  REMOVED PITCH TRIM MOTOR ASSEMBLY AND DISASSEMBLED MOTOR FROM BRACKET.  DISCOVERED 2 OF THE 4 ATTACH SCREWS BACKED OUT COMPLETELY, AND THE OTHER 2 ATTACH SCREWS VERY LOOSE CAUSING THE ROTATION OF THE PITCH TRIM MOTOR WHEN ELEVATOR WAS MOVED.
